# SDR SWAA2020012040620

- Difficulty date: December 21, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AREA BELOW AFT CARGO FLOOR HAD LIGHT SKIN CORRODED AT BS 727E+11, BETWEEN STR 27L TO STR 27R.  REPAIRED SKIN PER SRM.
